Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

< previous | issue |       
 
Received: 16 October 2013
Accepted: 25 November 2014
Online: 15 January 2015
H. Editor: M. Novák
 
  full text (PDF, 2.21 MB)
 
Export to RIS
Export to BibTeX
Export to Mendeley
 

Original Paper

Adam Włodek, Anna Grochowina, Bożena Gołębiowska, Adam Pieczka

A phosphate-bearing pegmatite from Lutomia and its relationships to other pegmatites of the Góry Sowie Block, southwestern Poland

Journal of Geosciences, volume 60 (2015), issue 1, 45 - 72

DOI: http://dx.doi.org/10.3190/jgeosci.185



Adam Włodek

AGH University of Science and Technology, Department of Mineralogy, Petrography and Geochemistry Mickiewicza 30, 30-059 Kraków, Poland

Anna Grochowina

AGH University of Science and Technology, Department of Mineralogy, Petrography and Geochemistry Mickiewicza 30, 30-059 Kraków, Poland

Bożena Gołębiowska

AGH University of Science and Technology, Department of Mineralogy, Petrography and Geochemistry Mickiewicza 30, 30-059 Kraków, Poland

Adam Pieczka

AGH University of Science and Technology, Department of Mineralogy, Petrography and Geochemistry Mickiewicza 30, 30-059 Kraków, Poland

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943